MAUDE Adverse Event Report: LIVANOVA USA, INC. CARDIOPLEGIA PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. CARDIOPLEGIA PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number CARDIOPLEGIA PACK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Upon priming the pump and performing the pre-bypass checklist, cardioplegia circuit was pressure checked per protocol.Upon building pressure, the bottom of the heater/ cooler exchanger was leaking.Component was changed out, new circuit was primed and checked.

Brand Name
CARDIOPLEGIA PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key17735369
Report Number17735369
Device Sequence Number17800679
Product Code DWE
UDI-Device Identifier00803622150548
UDI-Public(01)00803622150548
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/07/2023
Report Date (Section F) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOPLEGIA PACK
Device Catalogue Number627391402
Device Lot Number2304800041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/07/2023